Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  NP-complete problems for systems of Linear polynomial’s values divisibilities
 
 
Title: NP-complete problems for systems of Linear polynomial’s values divisibilities
Author: Kosovskii, N. K.
Kosovskaya, T. M.
Kosovskii, N. N.
Starchak, M. R.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 50 (2017) nr. 2 pages 145-152
Year: 2017
Contents:
Publisher: Allerton Press, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands